# SDR DL72S992413

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Failed
- Location: Nr 3 Le Flap
- Component: 1U1110
- Stage of operation: LD
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

NUMBER THREE LEADING EDGE FLAP INDICATION AND UNCOMMANDED   ROLL.  REPLACED NUMBER THREE LEADING EDGE FLAP ACTUATOR.
